# SDR PNSA20200219704

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N687
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 24,930 hours, 25,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY TRACK LIGHTING AT ROW 2 COMING OFF, RE-SECURED.SAAB SB2000-33-003 ORDERED AND TO BE INSTALLED ASAP
